# SDR CALA2025111011096

- Difficulty date: November 7, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 106,422 hours, 19,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK, M33408, ABOVE 4R DOOR REPLACEMENT REQUIRED DUE TO 15 MINS BATTERY TEST FAILURE.   REPLACED THE BATTERY PACK IAW AMM 33-51-06-960-802. OPS CHECKED GOOD.
